# SDR TRBA2007088

- Difficulty date: October 26, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 24,279 hours, 26,822 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spacer
- Part number: GA63893
- Part serial: 834043
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SWINGING LEVER SPACER CRACKED.  REMOVED AND REPLACED RT MLG SWINGING LEVER SPACER AS PER EO NR E2-3200-029R2 (SB #631-32-165).  LANDING GEAR PART NUMBER CHANGED TO SUFFIX -20.  PERFORMED RETRACTION, FUNCTIONAL AND EMERGENCY EXTENSION TEST AND FOUND SATISFACTORY.
